MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICEL SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICEL SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number T073-1000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that while inserting a rod, the distal tip of an inserter broke.The surgeon was able to successfully finish the surgery.There were no known patient complications.The instrument has not been received for complaint investigation.Pictures of the device depicted one of the distal hooks of the inserter broken from the instrument.A dhr review was performed.The instrument met all required specifications prior to being released to distributable inventory on 06/20/2016.A lateral force applied to the inserter while placing a rod into a pedicle screw may have caused the damage to the inserter.Application of lateral force to the inserter concentrates force to the interface between the inserter and rod.
 
Event or Problem Description
The complainant reported that while inserting a rod, the distal tip of an inserter broke.The surgeon was able to successfully finish the surgery.There was no harm to the patient.

Brand Name
XPRESS MINIMALLY INVASIVE PEDICEL SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8471542
Report Number3005031160-2019-00019
Device Sequence Number19240957
Product Code HTC
UDI-Device IdentifierM697T07310001
UDI-PublicM697T07310001
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K152132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT073-1000
Device Lot NumberXS157167A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;